# SDR WVER2017112696401

- Difficulty date: November 26, 2017
- Submitted: November 26, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 5,448 hours, 4,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUG IS GOUGED (NR 4 LUG FROM FWD END).
